Ask a Neurologist. Get Answers to Your Neurology Questions.
Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.
This is usually from dehydration or low blood pressure
what medicines do you take if any?
Did you get tested for diabetes or other conditions like anemia or thyroid issues?
How old are you?
do you normally run a low blood pressure?
could this be anxiety?
could it be anxiety?
The fact that it is worse in crowds makes me think it is probably anxiety
especially if you take no meds that could affect it and your labs were normal
let me know if you have other questions.
if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback
you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions
here is my website if you need to reach me again:
Thanks for this question
Please don't forget a positive 5 star rating.
I appreciate it
If you have more questions, just reply